# SDR TWAA9812124

- Difficulty date: July 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N995Z
- Make and model: Doug DC-9-32
- Aircraft serial: 47027
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 965-980
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND INTERCOSTAL AT 29R BADLY CORRODED AT STA 965 TO 980.  MADE NEW PER SRM 51-01, FABRICATED INTERCOSTAL FROM 7075-0 AND HEAT TREATED PER SRM 53-11-3 PAGE 108.  REMOVED CORROSION BY REPLACING INTERCOSTAL PER SRM 51-01, PAGE 1 ITEM C.  INSTALLED RIVETS PER SRM 51-30-02.  SMOOTHED AND FINISH PAINTED PER STD PRACTICE.
